Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have developed rash after brazilian wax, spreading, itchy. Had allergic outbreaks previously. Treatment?

I am been getting Brazilian waxes for over a year now, and went for my most recent one 2 days ago. Typically I have the usual red irritation but it only lasts for that day. This time it seems like a rash has developed. The area is still very red and irritated, and very very itchy. It has also been spreading up to my belly button and down my thighs a bit, and around my wrists (I believe that is from scratching). I have sensitive skin and have had allergic outbreaks similar to the appearance of that one I have now. What is the best treatment or medicine for this rash and do I need to go see my doctor?

Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

Post waxing allergic sensitivity and burns are quite common especially in sensitive areas like the groin and face..after a hot wax..but such lesions are usually superficial in nature and heal up without much scarring or pigmentation.
I would advise you to keep the area clean and dry
Use cold water to clean the area twice a day
Apply an antibiotic - steroid combination cream (Flutibact cream or fucibet) this will decrease the chances of superadded infection as any kind of infection over the affected area as well as decrease the allergic component ie redness and itching
Take oral antihistamines like levocetrizine once a day to reduce the redness and irritation

Usually this treatment is sufficient to control the redness but if the lesions persist inspite of the treatment, then sometimes a short course of oral steroids have to be given along..

Hope it helps
Wishing you best of health
Dr Geetika Paul
Answered: Thu, 18 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor